Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Analogue of the Borel-Weil-Bott Theorem for Hermitian Symmetric Pairs of Non-Compact Type

M. S. Narasimhan and K. Okamoto
Annals of Mathematics
Second Series, Vol. 91, No. 3 (May, 1970), pp. 486-511
Published by: Annals of Mathematics
DOI: 10.2307/1970635
Stable URL: http://www.jstor.org/stable/1970635
Page Count: 26
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
An Analogue of the Borel-Weil-Bott Theorem for Hermitian Symmetric Pairs of Non-Compact Type
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[486]
    [486]
  • Thumbnail: Page 
487
    487
  • Thumbnail: Page 
488
    488
  • Thumbnail: Page 
489
    489
  • Thumbnail: Page 
490
    490
  • Thumbnail: Page 
491
    491
  • Thumbnail: Page 
492
    492
  • Thumbnail: Page 
493
    493
  • Thumbnail: Page 
494
    494
  • Thumbnail: Page 
495
    495
  • Thumbnail: Page 
496
    496
  • Thumbnail: Page 
497
    497
  • Thumbnail: Page 
498
    498
  • Thumbnail: Page 
499
    499
  • Thumbnail: Page 
500
    500
  • Thumbnail: Page 
501
    501
  • Thumbnail: Page 
502
    502
  • Thumbnail: Page 
503
    503
  • Thumbnail: Page 
504
    504
  • Thumbnail: Page 
505
    505
  • Thumbnail: Page 
506
    506
  • Thumbnail: Page 
507
    507
  • Thumbnail: Page 
508
    508
  • Thumbnail: Page 
509
    509
  • Thumbnail: Page 
510
    510
  • Thumbnail: Page 
511
    511